# SDR DL72W990156

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Rt Emer Exit
- Component: 02019241001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT SIGN MISSING.  REPLACED RT FWD OVERWING EXIT SIGN, OP CKS OK.
